The Quarterly Journal of Mathematics is a quarterly peer-reviewed mathematics journal established in 1930 from the merger of The Quarterly Journal of Pure and Applied Mathematics and the Messenger of Mathematics.[1] According to the Journal Citation Reports, the journal has a 2020 impact factor of 0.681.[2]
References
- ^ Crilly, Tony (2004), "The Cambridge Mathematical Journal and its descendants: the linchpin of a research community in the early and mid-Victorian Age", Historia Mathematica, 31 (4): 455–497, doi:10.1016/j.hm.2004.03.001, ISSN 0315-0860, MR 2105134
- ^ "Quarterly Journal of Mathematics". 2020 Journal Citation Reports. Web of Science (Science ed.). Thomson Reuters. 2021.
You must be logged in to post a comment.